Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 867247, 8 pages
http://dx.doi.org/10.1155/2012/867247
Research Article

Examples of Rational Toral Rank Complex

Faculty of Education, Kochi University, 2-5-1 Akebono-Cho, Kochi 780-8520, Japan

Received 21 December 2011; Accepted 6 March 2012

Academic Editor: Frank Werner

Copyright © 2012 Toshihiro Yamaguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toshihiro Yamaguchi, “Examples of Rational Toral Rank Complex,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 867247, 8 pages, 2012. doi:10.1155/2012/867247